# SDR SIMA20120928010

- Difficulty date: September 27, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N846AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145692
- Aircraft time: 23,743 hours, 20,368 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE CENTER BEAM GUSSET CORRODED BETWEEN FRAMES 59-61.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CENTER BEAM GUSSET BETWEEN FRAMES 59-61.  THE AIRCRAFT WAS RETURNED TO SERVICE.
